# SDR 95ZZZX5334

- Difficulty date: May 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N941VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47666
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 160-180
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON A SCHEDULED INSPECTION AT AERO CORP IN LAKE CITY, FLORIDA, CORROSION WAS FOUND IN THE E AND E COMPARTMENT, LONGERON 22, BETWEEN STA 160 TO STA 180, LOWER LEG.  REMOVED DAMAGED LONGERON AND REPAIRED IAW E.O. 95-159.  N/R NR 027F1-0007.
